Photo-induced erythema multiforme associated with vandetanib administration

J Am Acad Dermatol. 2014 Oct;71(4):e142-4. doi: 10.1016/j.jaad.2014.05.003.
No abstract available

Publication types

  • Case Reports
  • Letter

MeSH terms

  • Aged
  • Biopsy, Needle
  • Carcinoma, Medullary / drug therapy*
  • Carcinoma, Medullary / pathology
  • Carcinoma, Medullary / surgery
  • Erythema Multiforme / chemically induced*
  • Erythema Multiforme / pathology
  • Follow-Up Studies
  • Humans
  • Immunohistochemistry
  • Male
  • Neoplasm Staging
  • Photosensitivity Disorders / chemically induced*
  • Photosensitivity Disorders / pathology
  • Piperidines / adverse effects*
  • Piperidines / therapeutic use
  • Quinazolines / adverse effects*
  • Quinazolines / therapeutic use
  • Risk Assessment
  • Thyroid Neoplasms / drug therapy*
  • Thyroid Neoplasms / pathology
  • Thyroid Neoplasms / surgery
  • Thyroidectomy / methods

Substances

  • Piperidines
  • Quinazolines
  • vandetanib